Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 10.07.2013
From: Heather

Subject: Allergic reaction to MTX

So, having taken my first dose of MTX on Friday, I'd been fine, which I was very pleasantly surprised about.
However, I woke up this morning with a rash on my arms. By the time I got to work it had spread so I popped in to Boots and asked the pharmacist if it could be MTX-related. She said yes and that I should go and get seen by Dr.
I went to A&E and my rheumy was paged. Turns out I was having an allergic reaction to the MTX which had been masked by the predinislone I was on, but had stopped yesterday.
Now off MTX and have rheumy apt in just over 2 weeks time when they will start me on Humira. Had by pre-checks today - bloods and chest x-ray, so those results should all be through before my apt. What a day!
reply | back to forum

Date: 10.07.2013
From: bsk

Subject: Re: Allergic reaction to MTX

How worrying Heather! Glad you saw someone quickly and decisions being made. Best of luck with the humira. I might be on it soon the way things are going.
reply | back to forum

Date: 10.07.2013
From: Heather

Subject: Re: Allergic reaction to MTX

Thanks bsk. I couldn't believe it when she said I had to stop taking it! It's taken them a year to convince me to go on it. I was very close to crying as I was told I wasn't eligible for biologics yet. But apparently this strengthens the case for them.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+7=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board